Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 19, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 14, 2015, 4:25 PM EDT. It took effect at Jul 14, 2015, 11:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 4:25 PM EDT (20:25 UTC)
- In effect from
- Jul 14, 2015, 11:00 PM EDT
- Expired
- Jul 15, 2015, 4:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
634 WHUS71 KCLE 142025 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 425 PM EDT TUE JUL 14 2015 ...A COLD FRONT WILL MOVE SOUTH ACROSS THE LAKE... .FAIRLY STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE LAKE TONIGHT. THE FRONT WILL CAUSE WINDS TO INCREASE OVERNIGHT AND CONTINUE INTO TOMORROW MORNING. LEZ142>149-150430- /O.NEW.KCLE.SC.Y.0019.150715T0300Z-150715T1700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 425 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM EDT WEDNESDAY. * WINDS...WEST WINDS 10 TO 20 KNOTS WILL BECOEM NORTH AT 15 TO 25 KNOTS TONIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND TO 4 TO 6 FEET WEDNESDAY. WAVES WILL SUBSIDE TO 1 TO 3 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
4 follow-up statements
036 WHUS71 KCLE 150131 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EDT TUE JUL 14 2015 LEZ142>149-150945- /O.CON.KCLE.SC.Y.0019.150715T0300Z-150715T1700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT WEDNESDAY... * WINDS...NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO WEDNESDAY THEN DIMINISH TO 5 TO 15 KNOTS BY LATE WEDNESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 6 FEET BY DAYBREAK WEDNESDAY THEN SUBSIDE TO 1 TO 3 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
840 WHUS71 KCLE 150747 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT WED JUL 15 2015 LEZ142>149-151600- /O.CON.KCLE.SC.Y.0019.000000T0000Z-150715T1700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 347 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST AND DIMINISH TO 5 TO 10 KNOTS. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
781 WHUS71 KCLE 151348 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 AM EDT WED JUL 15 2015 LEZ142>149-152000- /O.EXT.KCLE.SC.Y.0019.000000T0000Z-150715T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 948 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM THIS AFTERNOON ALONG THE SOUTH SHORE OF LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK... * WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST AND DIMINISH TO 5 TO 10 KNOTS. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
880 WHUS71 KCLE 152019 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 419 PM EDT WED JUL 15 2015 LEZ144>149-152300- /O.EXP.KCLE.SC.Y.0019.000000T0000Z-150715T2000Z/ /O.NEW.KCLE.SC.Y.0020.150715T2019Z-150715T2300Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 419 PM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING. * WINDS...NORTHEAST WINDS OF 10 TO 15 KNOTS WILL DIMINISH TO LESS THAN 10 KNOTS. * WAVES...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO LESS THAN 2 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142-143-152130- /O.EXP.KCLE.SC.Y.0019.000000T0000Z-150715T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 419 PM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHEAST WINDS AROUND 10 KNOTS WILL SHIFT TO EAST TONIGHT WITH WAVES 1 TO 3 FEET SUBSIDING TO LESS THAN 2 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 4:19 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 14, 4:19 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
419 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE OVER EASTERN LAKE ERIE WILL CONTINUE EAST OVERNIGHT
DRAGGING A COLD FRONT THROUGH THE AREA. THURSDAY HIGH PRESSURE
WILL BUILD INTO NORTHERN OHIO AND NORTHWEST PENNSYLVANIA FROM THE
NORTH BEHIND THE FRONT. THURSDAY NIGHT AND FRIDAY ANOTHER LOW
WILL MOVE THROUGH THE GREAT LAKES FORCING A WARM FRONT THROUGH THE
REGION.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COORDINATED WITH SPC AND HAVE DROPPED SEVERE WATCH WEST OF THE
CONVECTIVE LINE. STILL EXPECT SHOWERS AND THUNDERSTORMS ACROSS WRN
OHIO AND WEST OF THE LINE ALTHOUGH THEY SHOULD NOT BE SEVERE. WILL
CONTINUE WITH FLASH FLOOD WATCH THOUGH GIVEN CONVECTION STILL IN
THE AREA NEARLY SATURATED OR SATURATED GROUND AND THE POTENTIAL TO
TRAIN. AFTER MIDNIGHT DRIER AIR WILL BEGIN MOVING IN FROM THE
NORTH. WILL HAVE ONLY CHANCE OR LESS POPS. GUIDANCE LOWS IN THE
LOWER 60S IS FINE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
WEDNESDAY WILL BEGIN WITH A SMALL CHANCE FOR A LINGERING SHOWER
SOUTHEAST BUT LIKELY JUST MOSTLY CLOUDY TO START FOR THE SERN
HALF. EXPECT DECREASING CLOUDS THROUGH THE DAY ALTHOUGH AT FIRST
THERE WILL BE A POTENTIAL FOR CONVECTIVE CU TO REDEVELOP WITH ANY
SUNSHINE. HIGHS WILL BE WELL BELOW NORMAL IN THE LOWER 70S WITH A
GOOD NORTH BREEZE. WILL CONTINUE MOSTLY CLEAR TO PARTLY CLOUDY
SKIES THROUGH THURSDAY. THURSDAY NIGHT AND FRIDAY LOW PRESSURE
WILL MOVE THROUGH THE CENTRAL LAKES AND DRAG A WARM FRONT THROUGH
THE REGION. BROUGHT IN CHANCE POPS FRIDAY AS THIS SYSTEM MOVES
THROUGH. TEMPS BELOW NORMAL THURSDAY AS WELL. TEMPS NEAR NORMAL
FRIDAY.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
UPPER LEVEL RIDGE EXPECTED TO BUILD EAST ACROSS THE FORECAST AREA
DURING THE PERIOD. THIS WILL ALLOW THE WARM AIR MASS THAT HAS BEEN
PRESENT OVER THE CENTRAL UNITED STATES TO SHIFT EAST OVER THE
FORECAST AREA AND BRING THE SUMMER TEMPERATURES TO OUR AREA. A
SERIES OF WAVES OF LOW PRESSURES WILL MOVE SOUTHEAST ACROSS THE
AREA THROUGH THE FORECAST PERIOD AND BRING ON AND OFF AGAIN
SHOWERS AND THUNDERSTORMS. AS MENTIONED...TEMPERATURES WILL BE
WARMING UP AND I WOULD NOT BE SURPRISED IF WE SAW HIGHS AROUND OR
IN THE LOWER 90S SATURDAY AND SUNDAY MOST PLACES. SORRY SO SHORT.
VERY BUSY TODAY WITH SEVERE WEATHER.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COLD FRONT PUSHING TOWARD THE AREA AT THIS TIME CAUSING STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP AND MOVE EAST ACROSS THE AREA.
ADDED A TEMPO GROUP WITH VARIABLE WINDS 30 GUSTING TO 50 KNOTS.
HEAVY RAIN ALSO EXPECTED WITH THE THUNDERSTORMS. AS STORMS CLEAR
THE AREA EXPECTING MVFR TO OCCASIONAL IFR CONDITIONS OVERNIGHT
WITH IMPROVING CONDITIONS TOMORROW.
OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA ON FRI.
&&
.MARINE...
ISSUED SMALL CRAFT ADVISORY FOR TONIGHT INTO WEDNESDAY AFTERNOON
AS WINDS INCREASE FROM THE NORTH TO NORTHWEST BEHIND THE COLD
FRONT. EXPECTING WINDS TO DIMINISH LATER WEDNESDAY. CONCERN IS
WINDS MAY INCREASE MUCH SOONER THIS EVENING WITH THE FRONT. WILL
NEED TO KEEP AN EYE ON WINDS THIS EVENING. OTHERWISE...WINDS WILL
NOT BE OUT OF HAND THE REST OF THE PERIOD AND NOT CURRENTLY
EXPECTING ANY HEADLINES THROUGH THE REST OF THE FORECAST PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY AFTERNOON FOR OHZ003-007-009>012-089.
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ009>014-
017>023-027>033-036>038-047-089.
PA...BEACH HAZARDS STATEMENT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY AFTERNOON FOR PAZ001.
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 1 PM EDT
WEDNESDAY FOR LEZ142>149.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Jul 14, 3:27 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT TUE JUL 14 2015 OHZ009>014-017>020-027>031-036-037-047-089-PAZ001>003-151930- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 327 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ021>023-032-033-038-151930- SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-HOLMES- 327 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-151930- LUCAS-WOOD-OTTAWA-SANDUSKY- 327 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-151930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 327 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 1:51 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL LODI 41.03N 82.01W
07/14/2015 E1.00 INCH MEDINA OH TRAINED SPOTTER
SUMMIT COUNTY SKYWARN MEMBER REPORTED 1 INCH HAIL IN
LODI. WINDS PICKING UP AT LOCATION.
&&
SEFCOVICLocal storm report, Jul 14, 2:07 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
207 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W WALDO 40.46N 83.14W
07/14/2015 MARION OH 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN MARION COUNTY OFF OF STATE
ROUTE 4 AND PROSPECT-UPPER SANDUSKY ROAD SOUTH.
&&
SEFCOVICLocal storm report, Jul 14, 2:41 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG SOUTH RUSSELL 41.43N 81.33W
07/14/2015 GEAUGA OH 911 CALL CENTER
SEVERAL TREES DOWN ON SR 87- ROAD IS CLOSED IN RUSSELL
TWP.
0120 PM FLOOD SOUTH RUSSELL 41.43N 81.33W
07/14/2015 GEAUGA OH 911 CALL CENTER
GEAUGA COUNTY SHERIFF REPORTED SEVERAL SECONDARY ROADS
FLOODED IN RUSSELL TWP AND NEWBURY TWP. FLOOD BEGAN AT
120PM AND IS ONGOING.
0225 PM HAIL CUYAHOGA FALLS 41.17N 81.52W
07/14/2015 E0.75 INCH SUMMIT OH TRAINED SPOTTER
SPOTTER RELAYED THREE-QUARTER INCH HAIL IN CUYAHOGA
FALLS. LASTED FIVE MINUTES.
&&
SEFCOVICLocal storm report, Jul 14, 3:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 2 S MOUNT VERNON 40.36N 82.48W
07/14/2015 KNOX OH 911 CALL CENTER
TREE REPORTED DOWN ON A HOME ON NEW GAMBIER RD. NUMEROUS
TREES AND POWERLINES DOWN ACROSS SOUTHERN PORTION OF
COUNTY.
&&
CLARKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:24 AM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more | 9 hr |
| Jul 14, 12:23 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 67 min |
| Jul 14, 12:31 PM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca, Wood | 3 hr |
| Jul 14, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 43 min |
| Jul 14, 1:07 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 14, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 48 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 39 min |
| Jul 14, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 56 min |
| Jul 14, 1:57 PM EDT | Tornado Warning | CLE | Knox | 48 min |
| Jul 14, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Trumbull | 44 min |
| Jul 14, 2:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Portage | 6 hr |
| Jul 14, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
| Jul 14, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark | 51 min |
| Jul 14, 2:59 PM EDT | Tornado Warning | CLE | Holmes | 31 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 45 min |
| Jul 14, 3:32 PM EDT | Areal Flood Advisory | CLE | Holmes | 6 hr |
| Jul 14, 4:12 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 24 hr |
| Jul 14, 4:17 PM EDT | Areal Flood Warning | CLE | Portage, Summit | 3 hr |
| Jul 13, 9:38 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Jul 13, 10:07 PM EDT | Areal Flood Advisory | CLE | Erie | 4 hr |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.